# SDR ANCF20220830034

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Aircraft time: 25,574 hours, 3,883 cycles
- Engine time: 21,201 hours, 3,268 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: C20600100C205991
- Part serial: 3510C20600
- Condition: Fire
- Location: 1 / 2 / 5 / 6
- Part time: 23,016 hours, 3,354 cycles
- Component: Mwa-Main Wheel, 2325C20600
- Component part number: C20600100C20599100
- Stage of operation: NR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

PILOT REPORT:
25.AUG.22 WO 16'674'477=> AFTER A/C PARKING, MLG BRAKE #1 FIRE WAS PRESENT
AFTER A/C PARKING, MLG BRAKE #1 FIRE WAS PRESENT

ACTION TAKEN:
26.AUG.22 WO 16'674'477=> IN ACCORDANCE WITH AMM-DMC-B787-A-05-51-14-01A-280A-A HIGH ENERGY STOP AND HEAT DAMAGE CONDITION INSPECTION WAS PERFORMED AND AMM-DMC-B787-A-32-45-07-00A-720A-A/ AMM-DMC-B787-A-32-45-01-00A-520A-A THE WHEELS AND BRAKES WERE REMOVED AND REPLACED #1-#2-#5-#6
